Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The orders of the known simple groups as far as one trillion
HTML articles powered by AMS MathViewer

by Craig Cato PDF
Math. Comp. 31 (1977), 574-577 Request permission

Abstract:

In this paper an update of L. E. Dickson’s 1901 list of the orders of the known simple groups up to one billion is given. On the microfiche supplement is a complete list of all of the orders of the known simple groups as far as one trillion together with the Lie notation for these groups.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 20D05
  • Retrieve articles in all journals with MSC: 20D05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Math. Comp. 31 (1977), 574-577
  • MSC: Primary 20D05
  • DOI: https://doi.org/10.1090/S0025-5718-1977-0430052-X
  • MathSciNet review: 0430052